On deformations of ℚ-factorial symplectic varieties
By Y. Namikawa. 2005
57 citations recorded by the source corpus.
Abstract Our purpose is to give a positive answer to the following problem posed in [Namikawa, Y., Extension of 2-forms and symplectic varieties, J. reine angew. Math. 539 (2001), 123– 147.]: Problem. Let Z be a ℚ-factorial projective symplectic variety with terminal singularities. Assume that Z is smoothable by a suitable flat deformation. Is Z then non-singular from the first? We actually prove more: Main Theorem. Let Z be a ℚ-factorial projective symplectic variety with terminal singularities. Then any flat deformation of Z is locally trivial; in other words, it preserves all singularities on Z.
Subfields: Geometry and Topology, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/eed830b78f9da33b52c3780287968182826f896d
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Geometry and Topology
In Mathematical Physics
Citations in the corpus
- Monodromy and birational geometry of O'Grady's sixfolds (2019, background): “In both cases, H(X,Z) has a pure Hodge structure with a compatible deformation invariant quadratic form BX , the Beauville-Bogomolov form in the smooth case and the Beauville-Bogomolov-Namikawa form in the singular case (see [27]).”